# SDR DLM88060531

- Difficulty date: June 15, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 47,646 hours, 38,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9935942502
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING LOWER SKIN AND INBOARD FLAP WEDGE SKIN ARE DAMAGED.  THE DAMAGED SKIN WAS CUT OUT AND A NEW SECTION OF SKIN WAS SPLICED IN.
